# SDR FDEA202207291816

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 40,766 hours, 6,588 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 675W00033
- Condition: Abnormal
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EO G-5710-E0365655 P7 STEP8.C.(8), FOUND 02EA BRACKETS   P/N:675W0003-3 AND P/N:287W4908-191 SHORT EDGE MARGIN, AT STA1014-1035, STGR34-38   LHS. THE SHORT EDGE MARGIN REPAIRED AS PER EA G-5310-T0369496 P1 STEP 2,TITLE:FUSELAGE-  MAINFRAME-LH AND RH UNDERWING LONGERON MODIFICATION PER EO G-5710-E0365655-  DEVIATIONS TO SB 777-57A0122 RB .REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.REFER TO   WRI:53100827 FOR WORK DETAILS.   NOTE:P/N INCLUDE:675W0003-3 AND P/N:287W4908-191
